| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that patient was implanted with an intraocular lens (iol) but patient was unhappy with vision since, the patient experienced glare and fuzzy vision.Post-op evaluation showed a myopic result.Yag was also done on this eye and at 6 months post-op the patient is still myopic,although last refraction was less than the one obtained right after the procedure.
Additional Manufacturer Narrative
Additional information provided in b.6., d.4.And h.4.The manufacturer internal reference number is: (b)(4).